I got the Depo-Provera shot 5 days into my period will the shot lengthen out my period or not affect it at all?

Depo. The quantity and quality of flow will change with depo. Some people bleed every day, others not at all. Abnormal bleeding is the major side effect of depo. Bleeding can be anywhere between the above. All are considered normal and a result of the depo. Usually after the second shot you will start to see what your pattern will be like.

Related Questions

I got the Depo-Provera shot nov.2, a few days after my period, and had unprotected sex nov.5, 6, 7 started spotting dec 3 and it hasnt stopped. Could I be pregnant?

Possible / unlikely. If you were having monthly cycles before you got the shot, you should not have ovulated by then time you were sexually active. But you may have ovulated by about a week later - giving a remote chance that there would still be viable sperm around to fertilize an egg. You do need to take a pregnancy test. The spotting is likely due to the shot - about 70% of women will have spotting after the shot. Read more...

I got the Depo-Provera birth control shot last month and now my period is late by 2 days. Is this an effect of the shot or could I be pregnant?

Depo shoot. Some people do not get periods at all with the depo shot and some get light irregular periods. Remember you are not ovulating. If you had unprotected sex and are nervous, then by all means do a pregnancy test, but it is highly unlikely. :) Read more...

I had unprotected sex 5 days after getting the Depo-Provera shot and I didn't have my period while getting the shot, could I be pregnant?

Can I be pregnant? Yes. You can be pregnant. I am sure you were advised of this risk when you chose depo. I would advise a pregnancy test as long as the sexual risk was more than fourteen days ago. Read more...

I just got off my period for six days and now I started again after. What's wrong with my system? Thought the Depo-Provera is out didn't get a shot for 7 month

Nothing's wrong. Irregular menses are very common in young women but so is spotting w/depoprovera. Menses can vary by duration & frequency such that the longer the time since the last period, the greater the flow this time around. If you're not "on" depo, best to use some other form of contraception. Furthermore, don't forget that hormonal birth control doesn't prevent stds so make him wear a condom every time. Read more...

I ve been off the Depo-Provera shot for ten months had my first period in aug 2013 this month my period is fuve days late could I be pregnant?

It's possible. You can be pregnant, especially if you are not using any other form of birth control. The depoprovera shot is usually given every 3 months. If it has been months, you are no longer protected. It important that you see your doctor for a mestrual cycle history and examination to get the details and determine the likelihood of pregnancy. Remember to get your pap exam at the standard time for your age. Read more...